# SDR SWAA2013100720920

- Difficulty date: September 12, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 33,958 hours, 22,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Fitting
- Part number: 9923417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SEAT TRACK WHITE SUPPORT FITTING LOWER END CRACKED AT BS 737 LBL 45.  R & R FITTING IAW SRM & DRAWING.
